MAUDE Adverse Event Report: CARDIAC INSIGHT, INC. CARDEA SOLO; CARDEA SOLO SENSOR M300

CARDIAC INSIGHT, INC. CARDEA SOLO; CARDEA SOLO SENSOR M300
Model Number M300
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Interviewing/communicating with the healthcare professional on how the m300 (sensor) was applied and their knowledge and the patient's condition and progress was part of the investigation.Addiitonally manufacturing records and materials were reviewed and no discrepancies were identified.Follow-up with the clinic (cypress heart & vascular care, cypress, tx) indicated that the patient did well with topical steroid cream.
 
Event or Problem Description
Patient experienced severe rash and blistering of her skin during wear of the m300 (sensor).The patient started experiencing some itching, burning and discomfort after wearing the patch for 1-2 days.Due to discomfort, the patient removed the sensor after wearing it for 4 days and 21 hours (b)(6) 2023).Staff said she came to the clinic holding a wet compress on the wound and requested to speak with the medical staff.She described that she had some discomfort and removed the sensor early due to concerns, when she removed the patch that's when her skin showed the blistering and the rash.Physician initially suggested at-home remedies and care.However, after a week, the area wasn't healling so he provided the patient with a topical steroid cream and is monitoring her healing process.It was reported (b)(6) 2023 the patient did well with the topical steroid cream.Although temperatures were above normal during the wear period, patient reported to have spent most of the wear period time indoors and was not working in the sun or doing many outdoor activities.
 
Event or Problem Description
Patient experienced severe rash and blistering of her skin during wear of the m300 (sensor).The patient started experiencing some itching, burning and discomfort after wearing the patch for 1-2 days.Due to discomfort, the patient removed the sensor after wearing it for 4 days and 21 hours ((b)(6) 2023).Staff said she came to the clinic holding a wet compress on the wound and requested to speak with the medical staff.She described that she had some discomfort and removed the sensor early due to concerns, when she removed the patch that's when her skin showed the blistering and the rash.Physician initially suggested at-home remedies and care.However, after a week, the area wasn't healing so he provided the patient with a topical steroid cream and is monitoring her healing process.It was reported (b)(6) 2023 the patient did well with the topical steroid cream.Although temperatures were above normal during the wear period, patient reported to have spent most of the wear period time indoors and was not working in the sun or doing many outdoor activities.
 
Additional Manufacturer Narrative
D4 has udi related data quality updates.Upon review, the following corrections were made to d9 (device returned), h3 (device evaluated), and h6 (investigation finding).B4 (date of this report), g6 (type of report) and h2 (if follow-up, what type) were updated accordingly.

Brand Name
CARDEA SOLO
Common Device Name
CARDEA SOLO SENSOR M300
Manufacturer (Section D)
CARDIAC INSIGHT, INC.
2375 130th avenue ne
suite 101
bellevue WA 98005
Manufacturer (Section G)
CARDIAC INSIGHT, INC.
2375 130th ave ne
suite 101
bellevue WA 98005
Manufacturer Contact
adena riemer
2375 130th avenue ne, suite 101
bellevue, WA 98005
2065962071
MDR Report Key18332737
Report Number3010342616-2023-00001
Device Sequence Number12440563
Product Code DSH
UDI-Device Identifier00857553006115
UDI-Public(01)00857553006115(17)240523(10)DC403
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2024
Device Model NumberM300
Device Catalogue NumberM300
Device Lot NumberDC403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale